# SDR SWAA2016020348628

- Difficulty date: January 31, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 49,229 hours, 28,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6547951
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT FWD LOWER CORNER SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
